MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PROFORE 18-25CM ANKLE CIRC. CASE 8; BANDAGE, ELASTIC

SMITH & NEPHEW MEDICAL LTD. PROFORE 18-25CM ANKLE CIRC. CASE 8; BANDAGE, ELASTIC
Catalog Number 66000016
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the profore 18-25cm ankle circ.Case8.Flexible cohesive bandage was crumpled when clinician bandaged patient¿s foot, during treatment.This issue was completed by a competitors device.No injury reported.No delay reported.
 
Additional Manufacturer Narrative
Additional information: d4, h4.H3, h6: the device, intended for use in treatment, was returned for evaluation.The visual inspection confirmed the dressing was not wound tight.Functional found no issues, establishing a relationship between the device and the reported event.The root cause was identified as process issue.The instructions for use provide comprehensive instructions of the operation, use and limitations of the device.The associated risk files contain details relating to harm.However, as no harm has been alleged then additional review is not required.A review of the manufacturing records found that there was no evidence that the product didn¿t meet specifications at the time of manufacture.A complaint history review found other related events.This investigation is now complete with no further action deemed necessary.Smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
PROFORE 18-25CM ANKLE CIRC. CASE 8
Common Device Name
BANDAGE, ELASTIC
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key10504924
Report Number8043484-2020-02771
Device Sequence Number2680004
Product Code FQM
UDI-Device Identifier05000223415129
UDI-Public5000223415129
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2022
Device Catalogue Number66000016
Device Lot Number862332
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2021
Initial Date Received by Manufacturer 08/13/2020
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date09/08/2020
Supplement Report FDA Received Date09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;